Article Text

PDF

Raised international normalised ratio (INR): Is it a cause or an effect of late cardiac tamponade?
  1. P S Wong,
  2. W B Pugsley
  1. Department of Cardiothoracic Surgery, Middlesex Hospital, London

    Abstract

    Two cases of late cardiac tamponade after valve replacement surgery are reported: both patients were treated with oral anticoagulants (warfarin) after operation. An erratic response in the international normalised ratio (INR) was found before the diagnosis of late tamponade. It is suggested that this response of the INR may be an early indicator of late cardiac tamponade rather than a cause.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.